MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoom 7x was not returned for investigation.The manufacturing records confirmed the product met all the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.However, based on the available information, it was indicated that tortuous anatomy contributed to this event.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure of the m2 segment, the zoom 7x catheter was observed to be fractured within the zoom support catheter upon extraction of the zoom system.All segments of the device were removed from the patient without additional intervention.Per the customer, resistance was noted during advancement and retraction of the catheter due to challenging vessel anatomy.Tnk was administered which resolved majority of the clot, resulting in a single-pass successful procedure.Final angiographic assessment demonstrated tici 2b reperfusion, and the patient was reported to be stable post-procedure.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25057791
Report Number3014590708-2026-00014
Device Sequence Number10140379
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260520(10)F2513503
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2513503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOOM 4S CATHETER, 160CM.; ZOOM DUOPORT PUMP WITH CANISTER.; ZOOM SUPPORT.; ZOOM VRT.
Patient Age82 YR
Patient SexUnknown